# SDR 9JLA201110081527

- Difficulty date: August 2, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N271PS
- Make and model: Gulstm GIV
- Aircraft serial: 1059
- Aircraft time: 8,372 hours, 3,296 cycles
- System (JASC): 3160 · Central Display
- Part: Controller
- Part number: 7007540946
- Part serial: 87040171
- Condition: Defective
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE THE NR 1 DISPLAY CONTROLLER INOPERATIVE. REMOVED THE FAILED NR 1 DISPLAY CONTROLLER SN 87040171.  INSTALLED A REPAIRED UNIT, FUNCTIONALLY CHECKED SATISFACTORY.
